# SDR DALA2024081208035

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 72,450 hours, 27,313 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

SHIP 3761 -UFC- PERFORMED GO-AROUND DUE TO TE FLAPS LOCKED AT 25 UNITS WITH FLAP HANDLE AT 30. CYCLED FLAPS. LANDED FLAPS 15. CORRECTIVE ACTION: FOUND FLAP TRANSMISSIONS 1 & 8 TRIPPED. RESET TRANSMISSIONS AND LUBED. OPS CHECKS GOOD.
